TestoPRO & Perform Stack Reviews
- 07-03-2011, 10:03 PM
TestoPRO & Perform Stack Reviews
Started out by taking Testopro only, 6 caps a day, 3 in the morning, and then 3 at night. After the first week I started taking Perform also 2 in the am, 2 pm. I noticed the effects for the first two week. Then during week three my libido crashed..I have no clue why. I have been using some other supps, but I highly doubt they would effect my libido, or hormones. Thanks for any info.
- 07-04-2011, 01:10 AM
I have taken Testopro in the past and I only took 4 caps a day and when I finished the first jar and I got into the 2nd jar my libido also crashed so I stopped taking it after 5 weeks and then my libido came back but it came back very strong for at least 3 weeks after I stopped using the Testopro. I think you shoulddrop your dosage to 4 caps a day and see what happens this is a pretty good test booster that you only need to take the recommend amount which is 4 caps.
- 07-04-2011, 01:54 AM
07-04-2011, 06:46 AM
Out of interest, what do you consider a libido crash?
I have found with any testosterone booster I have taken the effects have slowed down and the increase in libido wasn't seen anymore but it hasn't 'crashed' to lower than where I started.
07-04-2011, 07:02 AM
crashed as in I have virtually no interest in sex, cant stay hard without simulation, weak orgasm. Like I said crashed. I am not saying Testopro/Perform are to blame, but my libiddo was fine a month prior to using these supps. The only thing I have been using is Jacked, beta alanine, Creatine nitrate. Hope that helps some.
07-04-2011, 07:54 AM
Some people find their libido and sexual function suffers with a lot of stimulants and 1,3-dimeth is a common culprit. Depending on your version of Jacked you may have it in.
I know friends who have been rendered impotent on a night out from a high dose of caffeine. I would look into the stimulants as well.
07-04-2011, 04:00 PM
BDCC is correct stims can have a negetive effect on libido that is why I always recommend you have a few different stim supplements with different formulas so your body doesn't get use to the same formula every day and I always recommend not using 1, 3, dimeth everyday.I love 1,3, dimeth for my preworkout but I never use it more than twice a week and never on back to back workouts and if you plan ongetting some action from a lady friend a little after your workout I would use a stim without 1,3, dimeth for that workout unless you areusing something like Mesomorph by APS Nutrition which has a few ingredients in it to combat the bad effects of the 1,3, dimeth. I still think if you drop your doseage of Testopro to 4 caps instead of 6 you should be o.k. One thing I noticed about the Testopro was my body composition really hardend up even though I was not on a cut diet. Even though my libido was down a little after 4 weeks of taking Testopro I didn't mind to much because I was still taking in a good amount of clean calories and my body was looking hard as a rock.
07-05-2011, 01:06 PM
- 5'7" 230 lbs.
- Join Date
- Sep 2008
- Rep Power
- Lv. Percent
Let me see if I can offer an explanation:
I3C can reduce estrogen to the point of decreasing your libido. Now if your dosing 6 caps, I think this is way too high. Remember AI dosed it at 600mg a day cause this was the amount to show clinical gains AND then on top of that they added a few ingredients to maximize BV so it would be more efficient then higher doses without the absorption complex.
If you want more testofen I suggest hitting up 4 caps a day then maybe adding str8 testofen. Stoked I find to be better when dosed a little higher, but not testopro. Anything over 4 caps a day and I feel it.
As far as what bdcc stated, that may also have an effect. But As for just the Testopro, I would suggest you stick to the recommended amount. And with Perform try also taking 4 before you think fun will occur.
Hope that helps!
DISCLAIMER: Anything that I post on this forum should not be taken as/IS NOT medical advice. All workout programs/protocols, diets,
and/or supplementation NEEDS to be discussed with the appropriate medical professional. Consult your doctor about any health concerns you may have.
07-05-2011, 06:02 PM
Similar Forum Threads
- By CREAO in forum Supplement LogsReplies: 0Last Post: 05-19-2011, 04:40 PM
- By punthra in forum Supplement LogsReplies: 237Last Post: 05-30-2010, 02:03 PM
- By Jay Madden in forum Supplement LogsReplies: 11Last Post: 04-30-2010, 12:08 AM